# SDR CALA2025032103085

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 64,445 hours, 23,814 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 LEFT HAND WINDOW FRAME POST E-F REPAIR PER ECRA 5310-08540. PER ECRA 5310?08540 PART 1 STEP 2 AFTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN INSPECTION OF THE LH HAND WINDOW FRAME POST E-F REPAIR ON AIRCRAFT N37290 IN ACCORDANCE WITH PART 2 OF THE LATEST REVISION OF ECRA 5310-08540. FOR INFORMATION PURPOSES ONLY DUE TO MAJOR REPAIR REPORTING. APPLY DIP LIMITS ABOVE TOMC APPROVED DIP CARRY. L3 WINDOW FRAME POST E-F REPAIR PER EA 5310-08195 REV B OP003, THE REQ'D FASTENER EDGE DISTANCE ADJACENT TO WINDOW FRAME COULD NOT BE MAINTAINED. AAR-RFD PERFORMED INTERIM REPAIR PER PART 1. PLACED ON DIP TO PERFORM INSP OF THE L3 WINDOW FRAME POST E-F REPAIR PER LATEST REV ON PART 2, TOMC-APPROVAL FROM SC1ELBYC COMMENT AFTER THE ACCUMULATION OF 49,900 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 50,000 TOTAL AIRCRAFT FLIGHT CYCLES REF ECRA 5310-08540. INT M&E: 58-9953-8-6131 S/N: 0290 LIMIT.M&E: 58-9953-8-6132 S/N: 0290 LIMIT.NHA: 58-2000-9-0001 NHA S/N: 290.INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS REVIEW.CONTROL #: N/A.SOURCE DOCUMENT: ECRA 5310-08540 QC CONTROL #: SOURCE DOCUMENT: ECRA 5310-08REPETITIVE LABOR HOURS: 0001 GROUND TIME: 0001.TERMINATING LABOR HOURS: 0001 GROUND TIME: 0001.QC REVIEW ESFR COMPLETE.
